# SDR REXA2013042900644

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 19,154 hours, 16,676 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI PRESSURE BULKHEAD CAP ANGLE FOUND CRACKED AT LBL 18 AND RBL 18.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 AND 601R-53-41-609 AND PA 53-025.
